# SDR UIEA2020080311672

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,204 hours, 21,541 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"APU FAULT" EICAS MESSAGE WHEN ATTEMPTING TO START APU AFTER LANDING. PERFORMED APU ECU BITE TEST NO FAULTS NOTED. TEST OK IAW AMM 49-61-05. APU START WAS SUCCESSFUL.
